# SDR A6WA2019111146988

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tab
- Condition: Cracked
- Location: Lt Hinge Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HINGE BOX @ WS80-50 HAS BROKEN BONDING WIRE TAB.  AIRCRAFT REMOVED FROM SERVICE  REPLACED TAB IAW CRJ 200 SRM 51-42-21.
